# SDR HALA0600592

- Difficulty date: July 14, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FLOOR, BS 977 LBL 34 TO LBL 51 WL 200, FLOOR SUPPORT LOOSE AND CHAFING AT FASTENER HOLES.  REPLACED FLOOR SUPPORT AT BS 977 LBL 34 TO LBL 51 WL 200 IAW SRM 51-40-02, IAW SRM 51-40-02 AND DWG 140T0530.
